# SDR UIEA2023051000450

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,796 hours, 26,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073772020
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EXIT LIGHT HA BURNT OUT BULBS( DURING REPLACEMENT FOUND EXIT SIGN HAS DAMAGED CLIP REMOVED AND REPLACED LENS COVER IAW 33-51-8. OK FOR SERVICE. )
